Skip to content Skip to navigation

Volume 13 (2012)

Volume 13 (2012)

Number 1 - 2012

Special Issue devoted to a paper by Prof. Yves Meyer

The African Diaspora Journal of Mathematics is pleased to announce that its Volume 13 # 1is a special issue devoted to a recent work on quasicrystals by the very famous French mathematician Yves Meyer. The paper along with an interview of Prof. Meyer will soon be made available to ADJM readers.

  1. Mamadou Mboup, Interview with Prof. Yves Meyer . Afr Diaspora J. Math. Vol. 13 (2012). no. 1, pp. 1 - 6
  2. Yves Meyer,  Quasicrystals, Almost Periodic Patterns, Mean-Periodic Functions and Irregular Sampling . Afr Diaspora J. Math. Vol. 13 (2012). no. 1, pp. 7 - 45

Number 2 - 2012

  1. Y. Ren and A. Aman, Multivalued Stochastic Partial Differential-Integral Equations Via Backward Doubly Stochastic Differential Equations Driven by a Lévy Process . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 1 - 22
  2. E. Azroul, M. B. Benboubker, and M. Rhoudaf, Entropy Solution for Some p(x)-Quasilinear Problem with Right-Hand Side Measure . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 23 - 44
  3. A. R. El-Nabulsi and G. C. Wu, Fractional Complexified Field Theory from Saxena-Kumbhat Fractional Integral, Fractional Derivative of Order (α, β) and Dynamical Fractional Integral Exponent . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 45 - 61
  4. T. M. Tuyen, A Regularization Proximal Point Algorithm for Zeros of Accretive Operators in Banach Spaces . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 62 - 73
  5. P. N. Pandey and S. K. Shukla, Projective Motion in Special Finsler Spaces . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 74 - 80
  6. S. Somdouda, Parameters Identification in Population Dynamics Problem . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 81 - 99
  7. H. Dathe and C. Khoulé, Sur les déformations d'un feuilletage de codimension 1 en structures de contact . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 100 - 107
  8. I. Faye and A. B. Sow, Finite and Infinite Time Interval of BDSDEs Driven by Lévy Processes . Afr Diaspora J. Math. Vol. 13 (2012). no. 2, pp. 108 - 126